Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suggest treatment for high BP

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
I have high Bp and a stent in my widow maker I am currently taken bystolic 5mg asprin 81mg atorvastatin 10mg and when I'm inactive Bp is fine as soon as I stand up and walk around my Bp jumps up high is there something wrong I was at hospital Friday night with Bp at 160/110
Posted Sun, 31 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Shanthi.E 1 hour later
Brief Answer:
review the medications with your doctor

Detailed Answer:
Hello,

I am sorry about your shooting high blood pressure. You probably require a review of your medicines with your doctor. If I were your treating doctor, I would increase the dose of bystolic to 10mg once daily, and continue rest of the medicines.

You will need frequent monitoring of your blood pressure to prevent hypertensive crisis situations.

Decrease your salt intake to less than 4000mgs/day. You must also do deep breathing exercises and slow walking to prevent the blood pressure from jumping high.

Let me know about your other queries, if you have.



Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for high BP 11 minutes later
I also have asthma so if they increase bystolic it may mess with my breathing. Friday night when my pressure shot up to 160/110 I had trouble witha sentence I was trying to say I ran to hospital and they waited for pressure to drop and sent me home. Tonight I Am not feeling right and my vision is blurred but my Bp is 117/79. I have been to the hospital so many times since I had my stent put in that they think I crying wolf everytine I go there. Tomorrow morning I going to try to get a appointment with the cardiologist and neorologist to see if there is a underlying problem. I was told stent was put in a little wrong but shouldn't cause any problems is this true. I have done a stress test since stent was put in and also numerous other tests and no one can find anything wrong. Also since stent was put in I have ringing in both ears. Any ideas on what I should ask for as far as testing. I'm sorry I am 41 and scared.
 
 
Answered by Dr. Shanthi.E 30 minutes later
Brief Answer:
change over to other anti-hypertensive medications

Detailed Answer:
Hello,

If you have asthma, then you can look at changing over to other anti-hypertensive medications like losartan, depin or enalapril.

You must get a neurological evaluation done at the earliest. It could be TIA (Transient Ischemic Attack) or a partial stroke. That was the reason why you were unable to speak a sentence at the hospital.

NO, the stent put in wrong place can cause problems. Hence, this is not true.

Please ask for a review x-ray of the chest to look at the position of the stent. If need be a cardiac MRI can be done. A Doppler study of the heart is required as well.

Do not neglect your symptoms, and fix an appointment at the earliest with the cardio and neuro doctors.

I understand your concerns, and yes, it is definitely scary to be sick at 41.

Get well soon and wish you good health.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for high BP 7 minutes later
Thank you so much for the help I will update you after I see both doctors tomorrow if I can get in to see them here in south Florida it's hard to get same day cardiology appointment neurology shouldn't be that hard to see.
 
 
Answered by Dr. Shanthi.E 43 minutes later
Brief Answer:
I understand

Detailed Answer:
Hi,

I do understand that it is difficult to get appointments there. Try your best. At least see the neurologist and let me know his opinion.

Good luck and thank you too for consulting me here.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor